# SDR SWIA2020021448501

- Difficulty date: January 5, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 449-554
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDEWALL SEAT TRACK REQUIRES FABRICATION DUE TO CORROSION  FS449-FS544  1018131 2000/0050 #7568413   (C-CHECK) RO 2/10/2020   LOCATED AND DRILLED NEW SEAT TRACK IAW REO AND CRJ-200 SRM.
